| Catalog Number |
23391236S |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: primary surgery was performed on (b)(6) 2023.Revision surgery was performed due to non-union on (b)(6) 2024.Due to a lack of confirmation by sales rep, the surgeon, and the distributor, a different instrument and implant were arrived than the one ordered by surgeon.The implant and instrumentation were re-arranged and the surgery was delayed 2 hours.The patient was post induction of anesthesia.This pi is for the revision surgery.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Additional Manufacturer Narrative
Based on the available information the device has been discarded; therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description